MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 110MM - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 110MM - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.038.410S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on an unknown date the patient was implanted with the trochanteric fixation nail-advanced (tfna) system.The helical blade cut out medially through the femoral head on an unknown postoperative date.The revision surgery or hardware removal has not done yet.No further information provided this report is for (1) tfna fenestrated helical blade 110mm - sterile.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Additional device product code: ktt.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6: investigation summary: the complaint device was not received for investigation.A photo investigation was performed based on the x-ray image provided.The image was reviewed, and the complaint condition is confirmed.The fenestrated helical blade has migrated through the femoral head.A definitive assignable root cause could not be determined based on the provided information.As the device was not returned, an as-received condition could not be assessed and a dimensional inspection and document/specification review were not completed.During the investigation, no product design issues or discrepancies were observed (based on the image) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA FENESTRATED HELICAL BLADE 110MM - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kara ditty-bovard
1302 wrights lane east
west chester, PA 19380
6103142063
MDR Report Key12761119
Report Number2939274-2021-06529
Device Sequence Number17224941
Product Code HSB
UDI-Device Identifier10886982099334
UDI-Public(01)10886982099334
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.410S
Device Catalogue Number04.038.410S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer11/11/2021
Initial Report FDA Received Date11/07/2021
Supplement Report FDA Received Date11/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - END CAPS: TFNA.; UNK - NAILS: TFNA.; UNK - SCREWS: NAIL DISTAL LOCKING.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale